# SDR C2XA00TY013

- Difficulty date: December 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS. DURING HEAVY CHECK INSPECTION CORROSION WAS FOUND ON THE CENTER FLOOR BEAM AT FRAME 19A BETWEEN STRINGERS 21L AND 21R. MX REMOVED/REPLACED THE FLOOR BEAM IAW EMB-145 SRM 51-40-02.
